# SDR USAA950911

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,507 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-4 EDDY CURRENT CHECK, INSPECTION FOUND A 3.5 INCH CRACK ON STATION 520 EXTENDING 1.8 INCHES OUTBOARD AND 1.7 INCHES INBOARD OF LBL 45.5 OF FLOOR BEAM.  INSTALLED REPAIR DOUBLERS, RADIUS FILLERS AND NEW VERTICAL ANGLE PER EA 39548.  (M)
